Finitely presented extensions by free groups
AuthorBaumslag, G; Miller, CF
Source TitleJournal of Group Theory
PublisherWALTER DE GRUYTER GMBH
University of Melbourne Author/sMiller, Charles
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsBaumslag, G. & Miller, C. F. (2007). Finitely presented extensions by free groups. JOURNAL OF GROUP THEORY, 10 (5), pp.723-729. https://doi.org/10.1515/JGT.2007.052.
Access StatusThis item is currently not available from this repository
KeywordsComputation Theory and Mathematics
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References